Saturday, 1 February 2014

An Even Bigger 'Problem'


I was sent home on Tuesday night as the volume of urine that remained in the bladder had reduced. But my flow of urine was still very weak. I had to continue Tamlusolin Hydrochloride. 

I then developed an allergy reaction to Tamulosin. My right eye formed a triple eye lid. It then lost all of its triple eye lid and became a-no-eye-lid-whatsoever. I had such severe palpitations that when I got up from a lying-down-position, I thought I was having multiple heart attacks.

I HAD to stop the medication. 

But then how about my bladder??!!

How am I supposed to pee normally?

But I had to be off the pee medication, that's for sure.

And then I saw the results of the ultrasound of my abdomen and kidneys. Apparently I have multiple cysts in uterus, cervix and ovaries. How come I wasn't told of them??? Why did none of the doctors mentioned it to me? Or referred me to a gynaecologist? What if the cysts are the ones causing the pain and pressure?! Imagined if I never read the reports!!!!!!

And then the anus started bleeding again! It hasn't bled for 7 weeks now....

I'm seeing a gynaecologist on Monday and another urologist. I really hope there will be answers and a solution to the never-ending-pain!


1 comment:

  1. MultipleChemicalSurvivor1 February 2014 00:35

    Unimaginable. The incompetence is shocking. So are they offering NO remedy for your bladder? Maybe one of those cysts is blocking your urethra (or whatever that part is called)? Keep us posted.

    ReplyDelete